# SDR SWAA2019062134003

- Difficulty date: June 16, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 56,028 hours, 27,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BR21506
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR HEADER PANEL EMERGENCY EXIT LIGHT INOPERATIVE.  R&R POWER SUPPLY FUSE IAW AMM.
